Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had scoliosis surgery, has epilepsy. Why fever post surgery? Explain situation?

hi my cousin is 12 years old and she just had scoliosis surgery. and she is epileptic. it has been 5 days since the surgery and she is experiencing some fever (38-39) and after the high fever it returns to normal. what could be the reason ? and the solutions ? P.S: the doctors only gave her antibiotics DURING the surgery and not after, does this explain whats happening ?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query and my aplogy for not responding it earlier. Though it is very late I hope the fever must have settled down by now. In case the fever is persisting kindly consult the doctors who shall try to find a cause for it. May be they may do some investigations to find a cause.

Antibiotics are given routinely after surgery and once there is no sign of infection it is withdrawn.

I hope I have answered your query to your satisfaction.


Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor